Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 4(136), Pages 3–54 (Mi umn5775)  

This article is cited in 39 scientific papers (total in 39 papers)

Infinite-dimensional elliptic operators and parabolic equations connected with them

Yu. L. Daletskii


Full text: PDF file (4700 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:4, 1–53

Bibliographic databases:

UDC: 517.944
MSC: 35K15, 47B25, 47F05, 35Exx, 28C20, 60H20
Received: 22.08.1966

Citation: Yu. L. Daletskii, “Infinite-dimensional elliptic operators and parabolic equations connected with them”, Uspekhi Mat. Nauk, 22:4(136) (1967), 3–54; Russian Math. Surveys, 22:4 (1967), 1–53

Citation in format AMSBIB
\Bibitem{Dal67}
\by Yu.~L.~Daletskii
\paper Infinite-dimensional elliptic operators and parabolic equations connected with them
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 4(136)
\pages 3--54
\mathnet{http://mi.mathnet.ru/umn5775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=223773}
\zmath{https://zbmath.org/?q=an:0164.41304}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 4
\pages 1--53
\crossref{https://doi.org/10.1070/RM1967v022n04ABEH003769}


Linking options:
  • http://mi.mathnet.ru/eng/umn5775
  • http://mi.mathnet.ru/eng/umn/v22/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Daletskii, V. V. Stremskii, “Feinmanovskie integraly dlya uravneniya Shredingera v funktsionalnykh proizvodnykh”, UMN, 24:1(145) (1969), 191–192  mathnet  mathscinet  zmath
    2. P. M. Bleher, M. I. Vishik, “On a class of pseudodifferential operators with an infinite number of variables, and applications”, Math. USSR-Sb., 15:3 (1971), 443–491  mathnet  crossref  mathscinet  zmath
    3. M. I. Vishik, “The parametrix of elliptic operators with infinitely many independent variables”, Russian Math. Surveys, 26:2 (1971), 91–112  mathnet  crossref  mathscinet  zmath
    4. M.Ann Piech, “Some regularity properties of diffusion processes on abstract Wiener space”, Journal of Functional Analysis, 8:1 (1971), 153  crossref
    5. D.A. Dawson, “Stochastic evolution equations”, Mathematical Biosciences, 15:3-4 (1972), 287  crossref
    6. N. N. Frolov, “On the Dirichlet problem for an elliptic operator in a cylindrical domain of Hilbert space”, Math. USSR-Sb., 21:3 (1973), 423–438  mathnet  crossref  mathscinet  zmath
    7. N. N. Frolov, “On a coercive inequality for an elliptic operator in infinitely many independent variables”, Math. USSR-Sb., 19:3 (1973), 395–406  mathnet  crossref  mathscinet  zmath
    8. Hui-Hsiung Kuo, “Differential and stochastic equations in abstract Wiener space”, Journal of Functional Analysis, 12:3 (1973), 246  crossref
    9. B. L. Rozovskii, “On stochastic partial differential equations”, Math. USSR-Sb., 25:2 (1975), 295–322  mathnet  crossref  mathscinet  zmath
    10. A. V. Uglanov, “Differential equations with constant coefficients for generalized measures on Hilbert space”, Math. USSR-Izv., 9:2 (1975), 414–440  mathnet  crossref  mathscinet  zmath
    11. Yu. L. Daletskii, “Multiplikativnye operatory ot diffuzionnykh protsessov i differentsialnye uravneniya v secheniyakh vektornykh rassloenii”, UMN, 30:2(182) (1975), 209–210  mathnet  mathscinet  zmath
    12. V. I. Gorbachuk, Yu. S. Samoilenko, G. F. Us, “Spectral theory of self-adjoint operators, and infinite-dimensional analysis”, Russian Math. Surveys, 31:1 (1976), 217–231  mathnet  crossref  mathscinet  zmath
    13. Stanley L Boylan, “Fourier transforms in function-space and parabolic differential equations”, Journal of Mathematical Analysis and Applications, 56:3 (1976), 529  crossref
    14. Sergio Albeverio, Raphael Høegh-Krohn, “Dirichlet forms and diffusion processes on rigged Hilbert spaces”, Z Wahrscheinlichkeitstheorie verw Gebiete, 40:1 (1977), 1  crossref  mathscinet  zmath
    15. N. V. Krylov, B. L. Rozovskii, “On the Cauchy problem for linear stochastic partial differential equations”, Math. USSR-Izv., 11:6 (1977), 1267–1284  mathnet  crossref  mathscinet  zmath
    16. N. N. Frolov, “On the hypoellipticity of infinite-dimensional differential operators”, Math. USSR-Sb., 31:2 (1977), 269–278  mathnet  crossref  mathscinet  zmath  isi
    17. Ruth F Curtain, “Stochastic evolution equations with general white noise disturbance”, Journal of Mathematical Analysis and Applications, 60:3 (1977), 570  crossref
    18. M. I. Vishik, A. I. Komech, A. V. Fursikov, “Some mathematical problems of statistical hydromechanics”, Russian Math. Surveys, 34:5 (1979), 149–234  mathnet  crossref  mathscinet  zmath
    19. N. N. Frolov, “Self-adjointness of elliptic operators with infinitely many variables”, Funct. Anal. Appl., 14:1 (1980), 71–72  mathnet  crossref  mathscinet  zmath
    20. M. I. Vishik, A. I. Komech, “Weak solutions of the inverse Kolmogorov equation corresponding to the stochastic Navier–Stokes system”, Russian Math. Surveys, 36:3 (1981), 268–269  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. N. N. Frolov, “Homeomorphism of Hilbert spaces induced by a differential operator”, Funct. Anal. Appl., 15:4 (1981), 306–307  mathnet  crossref  mathscinet  zmath  isi
    22. Ya. I. Belopol'skaya, Yu. L. Daletskii, “Itô equations and differential geometry”, Russian Math. Surveys, 37:3 (1982), 109–163  mathnet  crossref  mathscinet  zmath  adsnasa
    23. A. Yu. Khrennikov, “Stochastic integrals in locally convex spaces”, Russian Math. Surveys, 37:1 (1982), 166–167  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    24. Yu. L. Daletskii, “Stochastic differential geometry”, Russian Math. Surveys, 38:3 (1983), 97–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    25. Wilfried Loges, “Girsanov's theorem in Hilbert space and an application to the statistics of Hilbert space- valued stochastic differential equations”, Stochastic Processes and their Applications, 17:2 (1984), 243  crossref
    26. M. N. Feller, “Infinite-dimensional elliptic equations and operators of Lévy type”, Russian Math. Surveys, 41:4 (1986), 119–170  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    27. Constantin Tudor, “On a stochastic evolution equation”, Journal of Mathematical Analysis and Applications, 122:2 (1987), 360  crossref
    28. MOSHE Marcus, VICTOR J Mize*, “Stochastic functional differential equations modelling materials with selective recall”, Stochastics, 25:4 (1988), 195  crossref
    29. Yu. V. Bagdanskii, “Cauchy problem for heat-transfer equation with irregular elliptic operator”, Ukr Math J, 41:5 (1989), 506  crossref  mathscinet
    30. S. Albeverio, Ju. G. Kondratiev, M. Röckner, “An approximate criterium of essential self-adjointness of Dirichlet operators”, Potential Anal, 1:3 (1992), 307  crossref  mathscinet  zmath
    31. V.A Liskevich, Yu.A Semenov, “Dirichlet operators: A priori estimates and the uniqueness problem”, Journal of Functional Analysis, 109:1 (1992), 199  crossref
    32. M. Asorey, “Topological phases of quantum theories. Chern–Simons theory”, Journal of Geometry and Physics, 11:1-4 (1993), 63  crossref
    33. M. Asorey, F. Falceto, J.L. López, G. Luzón, “Universality and ultraviolet regularizations of Chern–Simons theory”, Nuclear Physics B, 429:2 (1994), 344  crossref
    34. Sergio Albeverio, Anne Boutet de Monvel-Berthier, Zdzisław Brzeźniak, “Stationary phase method in infinite dimensions by finite dimensional approximations: Applications to the Schrödinger equation”, Potential Anal, 4:5 (1995), 469  crossref  mathscinet  zmath  isi
    35. V. I. Bogachev, “Differentiable measures and the Malliavin calculus”, Journal of Mathematical Sciences (New York), 87:4 (1997), 3577  crossref  mathscinet  zmath
    36. Hongwei Long, “Kato's inequality and essential self-adjointness of Dirichlet operators on certain Banach spaces”, Stochastic Analysis and Applications, 16:6 (1998), 1019  crossref
    37. Hongwei Long, “Necessary and sufficient conditions for the symmetrizability of dierential operators over innite dimensional state spaces”, form, 12:2 (2000), 167  crossref  mathscinet  zmath  isi
    38. O. A. Manita, S. V. Shaposhnikov, “Nonlinear parabolic equations for measures”, St. Petersburg Math. J., 25:1 (2014), 43–62  mathnet  crossref  mathscinet  zmath  isi  elib
    39. Markus Riedle, “Stochastic integration with respect to cylindrical Lévy processes in Hilbert spaces: An L2approach”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 2014, 1450008  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:450
    Full text:225
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021